International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 7, Pages 407-412

Random fixed point theorems for asymptotic 1-set contraction operators

P. Vijayaraju

School of Mathematics, Anna University, Chennai 600 025, India

Received 3 November 2000

Copyright © 2002 P. Vijayaraju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Random fixed point theorems for condensing, 1-set contraction selfless are known. But no random fixed point theorem for more general asymptotic 1-set contraction selfmaps is yet available. The purpose of this paper is to prove random fixed point theorems for such maps.